# SDR JJBA20150304007

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 32,149 hours, 34,995 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG DOES NOT PRODUCE MORE THAN 75% TORQUE ON TAKEOFF.  R & R NR 1 ECU.
